# SDR V6NA20130625001

- Difficulty date: June 25, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N178M
- Make and model: Lear 60LEAR
- Aircraft serial: 178
- Aircraft time: 8,485 hours, 5,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6011052801
- Condition: Corroded
- Location: Zone 200
- Part time: 8,485 hours, 5,986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED THREE AREAS OF SURFACE CORROSION ON FUSELAGE CROWN SKIN, BETWEEN FRAMES 25-30 AND STRINGERS 6L-6R.   REPAIRED AREAS WITH TITANIUM DOUBLERS IAW DESIGNATED ENGINEERING REPRESENTATIVE INSTRUCTIONS.
